An example of irregular solution to a nonlinear Euler-Lagrange elliptic system with real analytic coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 57-67.
@article{ASNSP_1996_4_23_1_57_0,
     author = {Hao, Wenge and Leonardi, Salvatore and Ne\v{c}as, Jind\v{r}ich},
     title = {An example of irregular solution to a nonlinear {Euler-Lagrange} elliptic system with real analytic coefficients},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {57--67},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     zbl = {0864.35031},
     mrnumber = {1401417},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_57_0/}
}
TY  - JOUR
AU  - Hao, Wenge
AU  - Leonardi, Salvatore
AU  - Nečas, Jindřich
TI  - An example of irregular solution to a nonlinear Euler-Lagrange elliptic system with real analytic coefficients
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1996
DA  - 1996///
SP  - 57
EP  - 67
VL  - Ser. 4, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1996_4_23_1_57_0/
UR  - https://zbmath.org/?q=an%3A0864.35031
UR  - https://www.ams.org/mathscinet-getitem?mr=1401417
LA  - en
ID  - ASNSP_1996_4_23_1_57_0
ER  - 
%0 Journal Article
%A Hao, Wenge
%A Leonardi, Salvatore
%A Nečas, Jindřich
%T An example of irregular solution to a nonlinear Euler-Lagrange elliptic system with real analytic coefficients
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1996
%P 57-67
%V Ser. 4, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1996_4_23_1_57_0
Hao, Wenge; Leonardi, Salvatore; Nečas, Jindřich. An example of irregular solution to a nonlinear Euler-Lagrange elliptic system with real analytic coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 57-67. http://www.numdam.org/item/ASNSP_1996_4_23_1_57_0/

[1] E. De Giorgi, Un esempio di estremali discontinue per un problema variazionale di tipo ellittico, Boll. Un. Mat. Ital. 4 (1968), 135-137. | MR | Zbl

[2] M. Giaquinta, Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton University Press, Princeton, 1983. | MR | Zbl

[3] M. Giaquinta, Introduction to the regularity theory for nonlinear elliptci systems, Birkhäuser Verlag, Basel, Boston, Berlin 1993. | MR | Zbl

[4] E. Giusti - M. Miranda, Un esempio di soluzione discontinua per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni, Boll. Un. Mat. Ital. 2 (1968), 1-8. | MR | Zbl

[5] J. Ne, Example of an irregular solution to a nonlinear elliptic system with analytic coefficients and conditions for regularity, Theory of Nonlinear Operators, Abhandlungen Akad. der Wissen. der DDR (1977), Proc. of a Summer School held in Berlin (1975). | MR | Zbl

[6] J. Nečas - O. John - J. Stará, Counterexample to the regularity of weak solutions of elliptic systems, Comment. Math. Univ. Carolinae 21 (1980), 145-154. | MR | Zbl

[7] J Nečas, Introduction to the theory of nonlinear elliptic equations, Teubner Texte zur Mathematik, Leipzig 1983. | MR | Zbl